Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a problem of Erdős on sequences and measurable sets

Author: K. J. Falconer
Journal: Proc. Amer. Math. Soc. 90 (1984), 77-78
MSC: Primary 28A75; Secondary 11K55
MathSciNet review: 722418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Erdös has conjectured that given a decreasing sequence of real numbers convergent to 0 there always exists a measurable set of positive measure that contains no similar copy of the sequence. We prove this conjecture if the sequence does not converge too rapidly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A75, 11K55

Retrieve articles in all journals with MSC: 28A75, 11K55

Additional Information

PII: S 0002-9939(1984)0722418-0
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia